# SDR 2011FA0000198

- Difficulty date: February 28, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- Engine: Cont TSIO550E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Counterweight
- Part number: 639196
- Condition: Wrong Part
- Location: Crankshaft
- Component: Crankshaft, Cont
- Component part number: 649900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY NEW ENGINE AT DISASSEMBLY HAD 3 EA 639195 COUNTERWEIGHT AND 1 EA 639196 COUNTERWEIGHT INSTALLED.  SB00-3 STATES THAT 2 EA 639195 AND 2 EA 639196 COUNTERWEIGHTS ARE REQUIRED.
